Cart (Loading....) | Create Account
Close category search window
 

Solitons in a periodic structure with Kerr nonlinearity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Feng, J. ; Dept. of Phys., Swiss Federal Inst. of Technol., Zurich, Switzerland ; Kneubuhl, F.K.

On the basis of coupled-mode theory, a new class of solitary solutions for the electromagnetic wave propagating in an infinite one-dimensional lossless periodic structure with an intensity-dependent refractive index is presented. In contrast to in-gap solitons, the solitary solutions have, in general, their carrier frequency outside the frequency gap of the periodic structure. They show some remarkable properties: bright soliton and dark soliton solutions, bistability, and straight-speed propagation

Published in:

Quantum Electronics, IEEE Journal of  (Volume:29 ,  Issue: 2 )

Date of Publication:

Feb 1993

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.